zbMATH — the first resource for mathematics

An \(L_2\)-isolation theorem for Yang-Mills fields over complete manifolds. (English) Zbl 0518.53039

53C20 Global Riemannian geometry, including pinching
53C05 Connections, general theory
58J10 Differential complexes
Full Text: Numdam EuDML
[1] P.R. Chernoff : Essential self-adjointness of powers of generators of hyperbolic equations . Journal of Functional Analysis 12 (1973) 401-414. · Zbl 0263.35066 · doi:10.1016/0022-1236(73)90003-7
[2] J. Dodziuk : Vanishing theorems for square integrable harmonic forms, Geometry and analysis, papers dedicated to the memory of V.K. Patodi , Indian Academy of Sciences and Tata Institute of Fundamental Research, Bombay, 1981, pp. 21-27. · Zbl 0495.58002
[3] P. Li : On the Sobolev constant and the p-Spectrum of a compact Riemannian manifold , Ann. Scient. Éc. Norm. Sup. 4e serie, t. 13 (1980) 451-469. · Zbl 0466.53023 · doi:10.24033/asens.1392 · numdam:ASENS_1980_4_13_4_451_0 · eudml:82061
[4] Min-O : An L2-isolation theorem for Yang-Mills fields , this journal. · Zbl 0519.53042 · numdam:CM_1982__47_2_153_0 · eudml:89565
[5] G. Derham : Variétés différentiables , Hermann, Paris 1973. · Zbl 0284.58001
[6] C.-L. Shen : Gap-phenomena of Yang-Mills fields over complete manifolds , preprint. · Zbl 0471.58031 · doi:10.1007/BF01214999 · eudml:173171
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.